MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information reviewed, the cause of the reported incomplete coaptation/ single leaflet device attachment (slda) appears to be related to a combination of morphology/pathology (friable tissue coupled with excessive mobility of the anterior leaflet and flail) and procedural factors due to visualization difficulty of the clip to confirm adequate leaflet insertion.The cause of the reported visualization difficulty could not be determined.The reported unexpected medical intervention was a result of case-specific circumstances as additional clips were implanted to stabilize the slda clip.
 
Event or Problem Description
It was reported that on 18 february 2026, a patient presented with grade 4 mixed mitral regurgitation (mr), tethered posterior leaflet and a prolapsed flail anterior leaflet for a mitraclip procedure.During the procedure, first mitraclip was implanted and while second clip in the left atrium, it was determined that a single leaflet device attachment (slda) has occurred for the first clip and the clip was no longer attached to the posterior leaflet.Second clip was implanted on lateral side of the first clip.It was reported that there was no interaction between the first clip and second clip.It was believed that leaflet insertion was not adequate.Third clip was implanted to stabilize the first and second clip.Imaging was difficult.Per the physician, slda was due to pre-existing patient anatomy of both friable tissue coupled with excessive mobility of the anterior prolapsed, flailed leaflet.The final mr was grade 2.Were no adverse patient effects or clinically significant delays reported.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24586321
Report Number2135147-2026-01554
Device Sequence Number5662826
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)260806(10)50731A1115
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number50731A1115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale